# SDR WX0A2014080572063

- Difficulty date: August 3, 2014
- Submitted: August 5, 2014
- Operation: Air carrier
- Aircraft: N402NV
- Make and model: Doug MD-88
- Aircraft serial: 49763
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 993041225
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CABIN AT STATION 1060 RBL 55 CUSP WEB IS CORRODED.  TRIMMED OUT CORRODED AREA, INSTALLED FILLER & DOUBLER IAW SRM 53-05 FIG 131A-10.  WORK ACCOMPLISHED ON WORK ORDER 1011048-2400-0147.
